# SDR C2XA03IA085

- Difficulty date: August 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Engine: Allsn AE3007A
- Engine time: 7,523 hours, 6,046 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 7,523 hours, 6,046 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ACFT N12922, FLT NR 2962 (BTV - CLE) DURING CLIMB-OUT THROUGH 18,000 FT, THE NR 2 ENGINE SHUTDOWN UNCOMMANDED.  THE CREW WAS UNABLE TO RESTART.  ACFT DIVERTED TO SYR AND LANDED SAFETY.  MECHANICS WERE DISPATCHED TO ACFT.  INITIAL FINDINGS INDICATE METAL ON THE OIL TANK MAG PLUG, WITH NO EVIDENCE OF EXTERNAL DAMAGE OR LEAKAGE.  UPDATE 8/27/03 - THE ENGINE WAS INTERNALLY INSPECTED AND DAMAGE WAS FOUND ON THE TOWER SHAFT GEAR.  THE ENGINE WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
